Alert archive / Texas / Small Craft Advisories in 2014
Small Craft Advisory 49, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at May 16, 2014, 2:55 PM CDT. It took effect at May 16, 2014, 10:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2014, 2:55 PM CDT (19:55 UTC)
- In effect from
- May 16, 2014, 10:00 PM CDT
- Expired
- May 18, 2014, 12:12 AM CDT
- In force
- 26 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
820 WHUS74 KBRO 161955 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 255 PM CDT FRI MAY 16 2014 ...ONSHORE WINDS TO STRENGTHEN THIS EVENING... .LOW PRESSURE WILL STRENGTHEN OVER WEST TEXAS TONIGHT WHICH WILL INCREASE THE PRESSURE GRADIENT AND CAUSING MODERATE TO STRONG SOUTH WINDS ACROSS THE LOWER TEXAS COASTAL WATERS. GMZ150-155-170-175-170400- /O.NEW.KBRO.SC.Y.0049.140517T0300Z-140517T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 255 PM CDT FRI MAY 16 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SATURDAY. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS. SEAS WILL INCREASE TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
6 follow-up statements
892 WHUS74 KBRO 170353 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1053 PM CDT FRI MAY 16 2014 ...ONSHORE WINDS TO STRENGTHEN OVERNIGHT... .SOUTHEAST WINDS TO INCREASE OVERNIGHT AS LOW PRESSURE OVER WEST TEXAS COMBINES WITH HIGH PRESSURE ACROSS THE GULF OF MEXICO. MODERATE TO STRONG ON SHORE TO PERSIST THROUGH MID MORNING SATURDAY. GMZ150-155-170-175-171100- /O.CON.KBRO.SC.Y.0049.000000T0000Z-140517T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1053 PM CDT FRI MAY 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS. SEAS BUILDING 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
063 WHUS74 KBRO 170912 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 412 AM CDT SAT MAY 17 2014 ...STRONGER ONSHORE WINDS ON THE LAGUNA AND OFFSHORE TODAY... .SOUTHEAST WINDS HAVE INCREASED OVERNIGHT AND EARLY THIS MORNING AS LOW PRESSURE OVER WESTERN TEXAS IS COMBINING WITH HIGH PRESSURE OVER THE GULF OF MEXICO. WINDS TO DIMINISH SLOWLY ACROSS THE LAGUNA AFTER SUNSET BUT ARE LIKELY TO REMAIN STRONG OFFSHORE. GMZ130-132-135-171800- /O.NEW.KBRO.SI.Y.0044.140517T0912Z-140518T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 412 AM CDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH SOME GUSTS TO 25 KNOTS. BAY WATERS BECOMING CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-171500- /O.CON.KBRO.SC.Y.0049.000000T0000Z-140517T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 412 AM CDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
466 WHUS74 KBRO 171420 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 920 AM CDT SAT MAY 17 2014 ...STRONG WINDS PERSISTING LONGER THAN EXPECTED... .STRONG SOUTHEAST WINDS ARE CONTINUING THIS MORNING OVER THE GULF OF MEXICO AND ARE EXPECTED TO BEGIN SHORTLY OVER THE LAGUNA MADRE. THE WINDS HAVE LED TO ROUGHENING SEAS ON THE GULF OF MEXICO AND THE SMALL CRAFT ADVISORY FOR THE GULF IS EXTENDED UNTIL 4 PM. THE SMALL CRAFT ADVISORY FOR THE LAGUNA MADRE IS IN EFFECT UNTIL 7 PM. GMZ150-155-170-175-172100- /O.EXT.KBRO.SC.Y.0049.000000T0000Z-140517T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 920 AM CDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-172230- /O.CON.KBRO.SI.Y.0044.000000T0000Z-140518T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 920 AM CDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH SOME GUSTS TO 25 KNOTS. BAY WATERS BECOMING CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
499 WHUS74 KBRO 171843 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 143 PM CDT SAT MAY 17 2014 ...STRONG WINDS PERSISTING LONGER THAN EXPECTED... .STRONG SOUTHEAST WINDS ARE CONTINUING ACROSS THE LOWER TEXAS COAST TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM FOR THE LAGUNA MADRE AND FOR THE GULF OF MEXICO THROUGH 7 AM DUE TO STRONG SOUTHEAST WINDS AND ROUGH SEAS. GMZ150-155-170-175-180245- /O.EXT.KBRO.SC.Y.0049.000000T0000Z-140518T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 143 PM CDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT SUNDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-180000- /O.CON.KBRO.SI.Y.0044.000000T0000Z-140518T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 143 PM CDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH SOME GUSTS TO 25 KNOTS. BAY WATERS BECOMING CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
044 WHUS74 KBRO 172356 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 656 PM CDT SAT MAY 17 2014 ...STRONG WINDS CONTINUE OVER THE GULF WATERS... .STRONG SOUTHEAST WINDS ARE CONTINUING ACROSS THE LOWER TEXAS COAST. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM FOR THE GULF OF MEXICO WATERS. SMALL CRAFT ADVISORY FOR THE LAGUNA MADRE WILL EXPIRE AT 7 PM BUT SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH LATE EVENING. GMZ130-132-135-180100- /O.EXP.KBRO.SI.Y.0044.000000T0000Z-140518T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 656 PM CDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 7 PM CDT THIS EVENING... WINDS OVER THE LAGUNA MADRE ARE SLOWLY DECREASING. HOWEVER...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH LATE EVENING. $$ GMZ150-155-170-175-180800- /O.CON.KBRO.SC.Y.0049.000000T0000Z-140518T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 656 PM CDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
828 WHUS74 KBRO 180512 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1212 AM CDT SUN MAY 18 2014 ...WINDS HAVE DIMINISHED... .PRESSURE GRADIENT HAS WEAKENED ALLOW FOR WINDS AND SEAS TO DROP BELOW SMALL CRAFT ADVISORY CRITERIA. GMZ150-155-170-175-180615- /O.CAN.KBRO.SC.Y.0049.000000T0000Z-140518T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1212 AM CDT SUN MAY 18 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHEAST WINDS AROUND 15 KNOTS AND SEAS 3 TO 5 FEET ARE EXPECTED THE REMAINDER OF THE NIGHT. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at May 16, 1:21 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 16, 1:21 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 121 PM CDT FRI MAY 16 2014 .SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...DIFFICULT TO COME UP WITH AN ADJUSTMENT TO THE WEATHER TODAY THAT WOULD MAKE IT MORE PLEASANT. WITH HIGH PRESSURE BUILDING OVER THE WESTERN GULF THERE IS A VERY MODEST SOUTHEAST BREEZE...HIGHS ARE BUILDING INTO THE LOW 80S AND DEW POINTS ARE IN THE UPPER 40S TO LOW 50S WHICH MAKES RELATIVE HUMIDITY QUITE LOW. CONVERGENCE ALOFT FROM BUILDING UPPER RIDGING AND THE PREEXISTING DRY AIR MASS IN PLACE ARE ALSO KEEPING SKIES CLOUD FREE. WE WILL BE WORKING THIS WEEKEND BUT HOPEFULLY MOST OF THOSE READING THIS WILL BE ABLE TO TAKE ADVANTAGE OF SOME PRETTY SPECTACULAR WEATHER. TONIGHT...RIDGING STRENGTHENS OVER THE WESTERN GULF OF MEXICO AS A TROUGH OVER THE EASTERN US DIGS INTO THE EASTERN GULF. THIS WILL INCREASE OUR LOW LEVEL GRADIENT AND KEEP WIND SPEEDS UP THROUGH THE OVERNIGHT HOURS. EXPECTING SPEEDS OF AROUND 15 MPH THROUGH THE EVENING WITH A LITTLE HIGHER VALUES ON THE OFFSHORE GULF OF MEXICO WATERS. THIS SHOULD KEEP US A LITTLE WARMER AND PREVENT ANOTHER ROUND OF CHILLY/RECORD LOWS TONIGHT. FORECAST MINS ARE IN THE LOW TO MID 60S THIS EVENING AMID MOSTLY CLEAR SKIES. SATURDAY...LOCAL PRESSURE GRADIENT WILL REMAIN FAIRLY HIGH WITH HIGH PRESSURE STRENGTHENING IN THE GULF...BUT WITHOUT GOOD EAST TO WEST FLOW OVER THE SIERRA MADRE/ROCKY MOUNTAINS TO INDUCE LEE TROUGHING OR ANOTHER BIG TROUGH MOVING IN OVER THE PLAINS WE WILL BE DEPENDENT ON THE LAND/SEA THERMAL GRADIENT AND THERMAL TROUGHING ON THE MEXICAN PLATEAU TO CRANK UP THE WIND MACHINE. THIS SHOULD RESULT IN HIGHER WINDS MORE LOCALIZED TO THE COASTAL COUNTIES WITH LIGHTER VALUES FURTHER INLAND. WIND GUSTS IN THE COASTAL COUNTIES WILL PROBABLY MOVE TOWARDS 25 TO 30 MPH BY MID TO LATE MORNING. TEMPERATURES WILL WARM A BIT INTO THE MID TO UPPER 80S IN THE RGV METRO AREAS AND MID 90S FURTHER INLAND AMID SUNNY TO MOSTLY SUNNY SKIES. DEW POINT VALUES/SENSIBLE HUMIDITY WILL REMAIN LOW AS OBS AND SATELLITE DERIVED PRECIPITABLE WATER ESTIMATES SHOW NO REAL INCREASE IN MOISTURE WITHIN A DAY OR TWOS SOUTHEASTERLY ADVECTION. SATURDAY NIGHT...KEEPING A STEADY SOUTHEAST BREEZE THROUGH THE OVERNIGHT ALTHOUGH LIKELY A LITTLE LOWER THAN FRIDAY NIGHT. DEW POINTS LOW LEVEL MOISTURE WILL BE A LITTLE HIGHER AND THAT SHOULD RESULT IN PARTLY CLOUDY SKIES WITH LOWS IN THE MID TO UPPER 60S. LONG TERM /SUNDAY THROUGH THURSDAY/...UPSTREAM MID LEVEL RIDGING OVER THE WEST WILL SHIFT SLOWLY EAST TO THE HIGH PLAINS WHILE A MID LEVEL LOW AND TROUGH DIG SOUTH FROM THE GULF OF ALASKA INTO THE PACIFIC NORTHWEST. THERE WILL BE VERY LITTLE LOCAL RAMIFICATION TO THIS DEVELOPMENT EARLY IN THE LONG TERM. HIGH PRESSURE WILL STILL DOMINATE OVER THE GULF...INTERACTING WITH LOWER PRESSURE INLAND TO MAINTAIN THE TYPICAL MODERATE SOUTHEAST WIND AND SEASONAL...THOUGH MILDLY UPWARD TRENDING...TEMPERATURES. BY TUESDAY INTO WEDNESDAY HOWEVER...THE CUT OFF LOW WILL MOVE OUT OF THE GREAT BASIN AREA TOWARD AND INTO THE FOUR CORNERS. FLOW OVER THE CWA WILL BEGIN TO LOOK MORE SOUTHWEST AS OVERHEAD RIDGING MOVES OUT OF THE WAY TOWARD THE LOWER MISSISSIPPI VALLEY. ACTIVITY OVER THE MOUNTAINS OF MEXICO TO THE SOUTH AND WEST SHOULD INCREASE...WITH SOME OF THAT ACTIVITY ABLE TO MOVE TOWARD THE CWA TUESDAY NIGHT. THE NEW PACKAGE DOES REFLECT A SLIGHT CHANCE OF RAIN FOR THE UPPER VALLEY TUESDAY NIGHT AFTER MIDNIGHT THROUGH WEDNESDAY MORNING. THE CONVECTION TO THE SOUTH WILL LIKELY BECOME A RECURRING THEME BOTH WEDNESDAY NIGHT AND THURSDAY NIGHT...SINCE THE UPPER LOW WILL TEND TO STAGNATE OVER THE SOUTHWEST U.S. A MONSOONAL TYPE FLOW WILL PUMP UPPER MOISTURE FROM SOUTH TO NORTH OVER MEXICO...AND NOT TO BE FORGOTTEN WILL BE THE LOW LEVEL MOISTURE FEEDING OVER THE RGV AND INTO THE RIO GRANDE PLAINS FROM THE GULF. THUS...CLOUD COVER WILL BEGIN TO INCREASE AROUND MID WEEK...WHILE LOW OVERNIGHT TEMPERATURES WILL CREEP INTO THE 70S. RAIN CHANCES WILL NO LONGER BE NEGLIGIBLE FOR THE UPPER VALLEY... THOUGH WHAT IS DERIVED FROM LOW PROBABILITY THUNDERSTORMS FROM ACROSS THE RIVER WILL BE HIT OR MISS. && .MARINE... TODAY THROUGH SATURDAY NIGHT...MODERATE SOUTHEASTERLY WINDS WILL INCREASE TONIGHT. MARGINAL SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED...ESPECIALLY ON THE OFFSHORE WATERS THROUGH TONIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ON SATURDAY ON THE LAGUNA MADRE AS STRONG WIND HUG THE COASTLINE. MARGINAL SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE ON THE GULF OF MEXICO AGAIN ON SATURDAY NIGHT. SEAS WILL BUILD TO MODERATE AND POSSIBLY BECOME ROUGH BY SATURDAY NIGHT AMID THE PERSISTENT SOUTHEAST WINDS. SUNDAY THROUGH TUESDAY...THE MAIN UPSTREAM H5 RIDGE WILL SHIFT EAST OVER THE HIGH PLAINS SATURDAY NIGHT INTO SUNDAY...WITH DOWNSTREAM HIGH PRESSURE OVER THE SOUTHEASTERN PART OF THE COUNTRY STILL ALSO OVER THE NORTH GULF OF MEXICO. POSSIBLE EXERCISE CAUTION STRENGTH WINDS FROM SATURDAY NIGHT WILL RELAX A BIT SUNDAY...WITH MODERATE SOUTHEAST WINDS AND SEAS. A MID LEVEL LOW AND TROUGH DIGGING OUT OF THE PACIFIC NORTHWEST WILL PRODUCE PRESSURE FALLS DOWNSTREAM OVER THE CENTRAL HIGH PLAINS EARLY IN THE WEEK HOWEVER...MAINTAINING AN INTERACTION WITH GULF HIGH PRESSURE AND RESULTING IN A GRADIENT THAT WILL SUPPORT EXERCISE CAUTION CONDITION STRENGTH WINDS ON THE GULF AT NIGHT AND ON THE LAGUNA MADRE DURING THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 66 84 69 84 / 0 0 0 10 BROWNSVILLE 64 85 67 85 / 0 0 0 10 HARLINGEN 61 88 66 87 / 0 0 0 10 MCALLEN 62 89 69 89 / 0 0 0 10 RIO GRANDE CITY 62 92 67 91 / 0 0 0 10 SOUTH PADRE ISLAND 68 81 70 80 / 0 0 0 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 68/54/MARTINEZ
Hazardous weather outlook, May 16, 4:42 AM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 442 AM CDT FRI MAY 16 2014 TXZ248>257-171030- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 442 AM CDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS THIS WEEKEND AND EARLY NEXT WEEK ALONG AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-171030- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 442 AM CDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SMALL CRAFT ADVISORIES MAY BE NECESSARY FOR THE LAGUNA MADRE SATURDAY AND SUNDAY AFTERNOONS. A SMALL CRAFT ADVISORY MAY BE NEEDED ACROSS THE OFFSHORE WATERS SATURDAY NIGHT AND SUNDAY AND NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.